# SDR ASOA201001673

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD J-CHANNEL AT FS 280 IS CORRODED BEYOND LIMITS.  REMOVED FWD "J" CHANNEL IAW SRM 51-42-06.   INSTALLED FWD "J" ANGLE IAW SRM 51-42-06.
